# SDR ASAA2017123123033

- Difficulty date: December 31, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 16,716 hours, 5,477 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED IN FLIGHT. FOLLOWED CHECKLIST. LIGHT EXTINGUISHED.  ACFT GROUNDED.  ACCOMPLISHED FIM 21-53 TASK 809.  LEFT PACK OPS CHECKED GOOD. NO DEFECTS. NO HISTORY 30 DAYS.
